# SDR AUS20011327

- Difficulty date: December 12, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wire
- Condition: Misinstalled
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N, W
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR UPLOCK PRINTED CIRCUIT BOARD GJ21 HAD A BARE WIRE WITHOUT THE PIN PUSHED IN AT PIN 29. PERSONNEL/MAINTENANCE ERROR.
